# SDR AALA202305087341

- Difficulty date: March 1, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Part number: D5311117600000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW HANDLE ARM CRACKED. REPLACED HANDLE ARM ASSEMBLY PER AMM 56-12-12.
